# SDR DHLA200700070

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- Aircraft time: 85,404 hours, 32,571 cycles
- Engine: Ge CFM562
- Engine time: 11,131 hours, 3,739 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL 360 FELT A/C SHUDDER AND VIBRATION FOUND NR 3 ENGINE SPOOLING DOWN ATTEMPTED RELIGHT EGT 565 ENGINE N1 WOULD NOT ACCELERATE N2 MAX 70.  VIBRATION NOTED DURING DECELERATION AND ADVANCE OF THRUST LEVER PRECAUTIONARY SHUTDOWN ACCOMPLISHED A WINDMILLING OIL PRESSURE 4 PSI 13 PERCENT N2 FUEL CONTROL CYCLED FOR EACH HOUR ENG WAS SLOW TO ACCELERATE FROM GND IDLE TO T/O THRUST. R&R NR 3 ENG. PER DC-8 MAINTENANCE TASK MANUAL 71.1. OPS CK SDRVICEABL
